# SDR ASAA0280551

- Difficulty date: November 10, 2002
- Submitted: December 11, 2002
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 993749819
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, LEFT WING LEADING EDGE UPPER SKIN GOUGED AT STATION XFS 142.  CUT OUT DAMAGED AREA AND REPAIRED PER BAC TLX AOC-OKC-02-0081H AND EA 5740-01330.  (M)
